Zobrazit minimální záznam

dc.contributor.authorHolčapek, Michal
dc.contributor.authorTichý, Tomáš
dc.date.accessioned2011-09-02T11:26:45Z
dc.date.available2011-09-02T11:26:45Z
dc.date.issued2011
dc.identifier.citationFuzzy sets and systems. 2011, vol. 180, issue 1, p. 69-97.cs
dc.identifier.issn0165-0114
dc.identifier.urihttp://hdl.handle.net/10084/89110
dc.description.abstracthis paper is devoted to the smoothing of discrete functions using the fuzzy transform introduced by Perfilieva. We generalize a smoothing filter based on the fuzzy transform recently proposed by us to obtain a better control on the smoothed functions. For this purpose, a generalization of the concept of fuzzy partition is suggested and the smoothing filter is defined as a combination of the direct discrete fuzzy transform and a slightly modified inverse continuous fuzzy transform. An approximation behavior, total variation of smoothed functions and statistical properties including the description of the white noise reduction and the asymptotic expression of bias and variance are investigated and discussed. The proposed filter is compared with the Nadaraya–Watson estimator and the results are illustrated assuming financial data.cs
dc.format.extent1455413 bytescs
dc.format.mimetypeapplication/pdfcs
dc.language.isoencs
dc.publisherElseviercs
dc.relation.ispartofseriesFuzzy sets and systemscs
dc.relation.urihttp://dx.doi.org/10.1016/j.fss.2011.05.028cs
dc.subjectfuzzy transformcs
dc.subjectfuzzy partitioncs
dc.subjectNadaraya–Watson estimatorcs
dc.subjectKernel regressioncs
dc.subjectNoise reductioncs
dc.subjectfinancial returnscs
dc.titleA smoothing filter based on fuzzy transformcs
dc.typearticlecs
dc.identifier.locationNení ve fondu ÚKcs
dc.identifier.doi10.1016/j.fss.2011.05.028
dc.rights.accessopenAccessen
dc.type.versionsubmittedVersionen
dc.identifier.wos000294072000006


Soubory tohoto záznamu

Thumbnail

Tento záznam se objevuje v následujících kolekcích

Zobrazit minimální záznam